| Model Number |
690R32 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Tricuspid Regurgitation (2112)
| Date of Event |
12/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that four years post implant of this 32 mm annuloplasty ring in the tricuspid position, it was explanted and replaced with a 33 mm bioprosthetic valve due to tricuspid regurgitation and tethering of the leaflets.No further adverse patient effects were reported.